# SDR N6WA2015010202

- Difficulty date: January 2, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 26,444 hours, 19,033 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMER DOOR CAUTION MSG.  DEFERRED LT EMER DOOR CAUTION IAW MEL 52-70-03 CAT C.
